BibTeX records: Regina Tyshkevich

download as .bib file

@article{DBLP:journals/dm/SkumsST10,
  author    = {P. V. Skums and
               S. V. Suzdal and
               R. I. Tyshkevich},
  title     = {Operator decomposition of graphs and the reconstruction conjecture},
  journal   = {Discrete Mathematics},
  volume    = {310},
  number    = {3},
  pages     = {423--429},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.disc.2009.03.007},
  doi       = {10.1016/j.disc.2009.03.007},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/SkumsST10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/SkumsST09,
  author    = {P. V. Skums and
               S. V. Suzdal and
               R. I. Tyshkevich},
  title     = {Edge intersection graphs of linear 3-uniform hypergraphs},
  journal   = {Discrete Mathematics},
  volume    = {309},
  number    = {11},
  pages     = {3500--3517},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.disc.2007.12.082},
  doi       = {10.1016/j.disc.2007.12.082},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/SkumsST09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/endm/SkumsST07,
  author    = {P. V. Skums and
               S. V. Suzdal and
               R. I. Tyshkevich},
  title     = {Operator Decomposition of Graphs and the Reconstruction Conjecture},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {28},
  pages     = {11--16},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.endm.2007.01.003},
  doi       = {10.1016/j.endm.2007.01.003},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/endm/SkumsST07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/endm/SkumsT07,
  author    = {P. V. Skums and
               R. I. Tyshkevich},
  title     = {Bipartite operator decomposition of graphs and the reconstruction
               conjecture},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {29},
  pages     = {201--205},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.endm.2007.07.035},
  doi       = {10.1016/j.endm.2007.07.035},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/endm/SkumsT07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/endm/SkumsT06,
  author    = {Pavel Skums and
               Regina Tyshkevich},
  title     = {Reconstruction of graphs with special homogeneous sets},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {27},
  pages     = {97--98},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.endm.2006.08.073},
  doi       = {10.1016/j.endm.2006.08.073},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/endm/SkumsT06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/endm/SkumsST05,
  author    = {P. V. Skums and
               S. V. Suzdal and
               R. I. Tyshkevich},
  title     = {Edge intersection graphs of linear 3-uniform hypergraphs},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {22},
  pages     = {33--40},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.endm.2005.06.007},
  doi       = {10.1016/j.endm.2005.06.007},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/endm/SkumsST05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamdm/MetelskyT03,
  author    = {Yury Metelsky and
               Regina Tyshkevich},
  title     = {Line Graphs of Helly Hypergraphs},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {16},
  number    = {3},
  pages     = {438--448},
  year      = {2003},
  url       = {http://epubs.siam.org/sam-bin/dbq/article/36521},
  timestamp = {Thu, 27 Nov 2003 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/siamdm/MetelskyT03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Tyshkevich00,
  author    = {Regina Tyshkevich},
  title     = {Decomposition of graphical sequences and unigraphs},
  journal   = {Discrete Mathematics},
  volume    = {220},
  number    = {1-3},
  pages     = {201--238},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00381-7},
  doi       = {10.1016/S0012-365X(99)00381-7},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/Tyshkevich00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/TyshkevichZ96,
  author    = {R. I. Tyshkevich and
               Vadim E. Zverovich},
  title     = {Line hypergraphs},
  journal   = {Discrete Mathematics},
  volume    = {161},
  number    = {1-3},
  pages     = {265--283},
  year      = {1996},
  url       = {https://doi.org/10.1016/0012-365X(95)00233-M},
  doi       = {10.1016/0012-365X(95)00233-M},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/TyshkevichZ96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/ChernyakCT87,
  author    = {Arkady A. Chernyak and
               Zhanna A. Chernyak and
               R. I. Tyshkevich},
  title     = {On forcibly hereditary p-graphical sequences},
  journal   = {Discrete Mathematics},
  volume    = {64},
  number    = {2-3},
  pages     = {111--113},
  year      = {1987},
  url       = {https://doi.org/10.1016/0012-365X(87)90184-1},
  doi       = {10.1016/0012-365X(87)90184-1},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/ChernyakCT87.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Tyshkevich84,
  author    = {Regina Tyshkevich},
  title     = {Once more on matrogenic graphs},
  journal   = {Discrete Mathematics},
  volume    = {51},
  number    = {1},
  pages     = {91--100},
  year      = {1984},
  url       = {https://doi.org/10.1016/0012-365X(84)90026-8},
  doi       = {10.1016/0012-365X(84)90026-8},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/Tyshkevich84.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics